# SDR REXA2016011800136

- Difficulty date: January 18, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,868 hours, 21,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM, LBL 27, OTBD FLANGE, FS 574.00 TO FS 608.00, IS CORRODED AT FASTENER HOLES.  R & R SEAT RAIL BEAM WITH NEW BEAM IAW SRM REO 601R-53-61-3778.
